RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1978, Volume 37, Number 2, Pages 237–242 (Mi tmf3113)  

This article is cited in 1 scientific paper (total in 1 paper)

Stability of regularizations of the Schrödinger operator with singular repulsive potential

I. D. Chueshov


Abstract: A study is made of the stability of regularizations of a $d$-dimensional Schrödinger operator with singular repulsive potential under the assumption that the set of singularities of the potential is sufficiently thin. It is shown that for $d\geqslant2$ any positive regularization is stable and that for $d\geqslant4$ any regularization is stable. This means, in particular, that for potentials with discrete set of isolated singularities the Klauder effect can occur only in a one-dimensional quantum-mechanical system.

Full text: PDF file (842 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1978, 37:2, 991–995

Bibliographic databases:

Received: 18.11.1977

Citation: I. D. Chueshov, “Stability of regularizations of the Schrödinger operator with singular repulsive potential”, TMF, 37:2 (1978), 237–242; Theoret. and Math. Phys., 37:2 (1978), 991–995

Citation in format AMSBIB
\Bibitem{Chu78}
\by I.~D.~Chueshov
\paper Stability of regularizations of the Schr\"odinger operator with singular repulsive potential
\jour TMF
\yr 1978
\vol 37
\issue 2
\pages 237--242
\mathnet{http://mi.mathnet.ru/tmf3113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=516208}
\zmath{https://zbmath.org/?q=an:0391.35023}
\transl
\jour Theoret. and Math. Phys.
\yr 1978
\vol 37
\issue 2
\pages 991--995
\crossref{https://doi.org/10.1007/BF01036368}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3113
  • http://mi.mathnet.ru/eng/tmf/v37/i2/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. D. Chueshov, “Stability of regularizations of the many-particle Schrödinger operator with singular repulsive two-body interaction potential”, Theoret. and Math. Phys., 43:1 (1980), 318–323  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:193
    Full text:50
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019